# SDR MASA20210407157

- Difficulty date: March 30, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-45D
- Aircraft serial: 27157
- Aircraft time: 56,858 hours, 31,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AE597611
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, REINFORCEMENT FRAMES INSTALLED PER IAI CARGO CONVERSION STA 400+9.000” AND STA 400+13.500” WITH DOUBLE HOLES (2EA).   THE FRAMES WERE REPAIRED PER STS EA 81-2021-007 REV P5(REFE:JOB A1K118 ITEM 2-57
